# SDR HNAA2011041200076

- Difficulty date: March 16, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N337EX
- Make and model: Dhav DHC8103
- Aircraft serial: 284
- Aircraft time: 40,080 hours, 47,149 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Ladder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LADDER PLATE CRACKED AT RT WING STA YW139.00.  REPAIRED CTR WING LADDER PLATE AT YW139.00 AND STR 6 IAW RE8-57-5044.
